# SDR DHL2004805003

- Difficulty date: May 2, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOF WARNING HORN SOUNDED AFTER ADVANCING THRUST FOR TAKEOFF. REJECTED TAKEOFF PER S.O.P.  A/C WEIGHT 206200,  IAS 0,  OAT CEL 10,  PRESS ALTITUDE 833,  BRAKE ENERGY ZONE NORMAL    FOUND BUILDUP OF DEBRIS ON FLAP/SWITCH FOLLOWUP CAM. CLEANED AND OPS CHECKED FLAP TAKEOFF WARNING SYS, OK IAW DC-8 MM 27-52-1. BRAKE ENERGY AND RTO NOTED BY MX.
